It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-23-2003, 02:13 PM   #1
Junior Member
 
Join Date: Apr 2003
Location: Powwell,Ohio,USA
Posts: 28
crystal j HB User
Post emioo1

Hi --I couldn't help but to respond to your message---I have been on thyroid meds since May and we are still trying to get the dose right --but I thought I would add some input here--I began taking Levoxyl in May and had no adverse reactions at all --I really felt a lot better on it --however for some reason I began getting a little rash on my face --no one could really tell except me but I started to think what if it was the medicine? So I switched to unithyroid and my face cleared up wihtin two days!!!!!!!!!!! However; after being on that drug for three weeks honestly I felt terrible --anxious beyond what you can imagine, my hair started falling out, and I gained five pounds in two weeks- my wonderful husband even noticed a difference --I went off of it and back to Levoxyl and immediately felt better and I don't have the rash --so what I am trying to tell you is-- sometimes (frustrating as it is) maybe synthroid just isn't working for you-- or it could be the dose.--I don't know much but I just thought I would share my experience--thyroid disease is so frustrating --it sure isn't one size fits all with medications!!! Good luck!!!!!!!!! Praying really helps!!!!!!!!!

 
Old 08-25-2003, 06:16 AM   #2
Senior Member
 
Join Date: Dec 2002
Location: USA
Posts: 179
Emi001 HB User
Post

Thanky you so much for ther msg : )
I just got off the phone with my Endo dr.
I asked him If it was the pills that was causing all my anxiety and he said no. BUT he told me to take half of the pill for a week and see I do.
Then go back to my 0.1mg.

I been stressing latly so I'm thinking Maybe it's not the pill?
Or maybe it's just I need to get used to it since it's been only 2 weeks since I started.

The DR doesn't seem to think it's the Synthroid. He said I'm taking some thing my body is lacking so it's not it. So I'm like ok maybe it's time to rethink of what's causing my stress????

I'll post this so if you want you can reply to me there : )

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (666), midwest1 (618), FinnMaid (302), Reece (220), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), Bran'sNana (44), ladybud (41)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (857), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 02:42 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!